# SDR SIMA20151028002

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,962 hours, 28,741 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPOILER FAIL MSG ON EICAS WITH OPEN INSCRIPTION IN SPOILERS STATUS BOX.  OCCURRED AT FL 360 WITH NO OBVIOUS CONTROLLABILITY ISSUES.  COMPLIED WITH SPOILER OPERATIONAL CHECK IAW AMM 27-63-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
